# SDR SWAA2020070291959

- Difficulty date: June 14, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,000 hours, 22,508 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB NR 4 STA 120.30 CRACKED AT NR 4 STIFFENER LWR END.  ACCOMPLISHED PERMANET REPAIR ON RT HOIZ STAB RIB NR 4 STA 120.30 AT NR 4 STIFFNER LWR END PER REF SRM 55-10-09-22-4.
